Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

Watery bowel movement and Weird Stuff In Feces!

Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
This morning I had a somewhat watery bowel movement. I noticed that there were some lighter-colored object in the feces and looked more closely.

Best I can explain it is that it looked like large light-red kidney beans (or perhaps the actual peanut from a boiled peanut). It was smooth and bean-shaped (and sized).

I haven't eaten any beans in several days, and certainly haven't eaten any whole!

I thought it might be gall stones (someone told me they pass with our feces), but the pics I saw on Google do not indicate such uniformity of size and shape.

There were several of these "beans," all roughly identical.

Any ideas???

Thank you!
Did you find this post helpful?
|

User Profile
replied September 26th, 2007
Experienced User
Could be parasites. Can go in for a test yet is may not show up. It wouldn't hurt to do a colon cleanse program. There are several on the market, I personally have had great results with drnatura's colonix. You could also consult with a naturopath if you are not getting answers from your doctor. Good luck. Let us know what it ended up being.
|
Did you find this post helpful?

replied June 6th, 2008
????
Did you ever find out what was causing that because I am having the exact same thing happen to me.
Thanks!
|
Did you find this post helpful?

replied August 11th, 2009
light-colored, kidney bean shaped pieces in bowel movement?
Think I finally have the answer (at least for me) to this. I take various pills each morning including several that look like a kidney bean. I read on another site that it could be a large enteric-coated pill that somehow makes it through both intestines while various "new coatings" adhere to it. This makes perfect sense to me as it never occurred before I started taking these pills.
|
Did you find this post helpful?
Quick Reply